# SDR SWAA2013070417910

- Difficulty date: July 3, 2013
- Submitted: July 4, 2013
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 30,242 hours, 17,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OF FLAP EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED LIGHT IAW MM.
